| Catalog Number |
10-210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Failure of Implant (1924); Impaired Healing (2378)
| Date of Event |
09/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture", "delayed healing and wound dehiscence not related to the device".This record is for the right side.It was explanted and replaced.It will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events of delayed healing and wound dehiscence are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, delayed healing and wound dehiscence.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ delayed healing-ndr: unable to observe through visual inspection as it is a physiological phenomenon.¿ wound dehiscence-ndr: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (non-penetrating nicks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Reason for reoperation: rupture.